# SDR TWAA9900603

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49100
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Rheostat
- Part number: 26447
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN SIDEWALL LIGHTS CONTROL CIRCUIT BREAKER POPPED, WITH STRONG ELECTRICAL SMELL.  BANDED THE CIRCUIT BREAKER FOR THE LOWER SIDE WALL LIGHTS, AND DEFERRED PER MEL.  ON LAYOVER THE LOWER SIDEWALL LIGHTS TRANSFORMER RHEOSTAT WAS REPLACED.  CHECK-C 4-28-98 MCI.
